# SDR AALA200810336

- Difficulty date: November 15, 2008
- Submitted: December 9, 2008
- Operation: Air carrier
- Aircraft: N948TW
- Make and model: Doug DC-9-83
- Aircraft serial: 49575
- Aircraft time: 56,388 hours, 30,136 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Mount
- Condition: Corroded
- Location: Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOLE FROM CORROSION IN MOUNTING FLANGE FOR UPPER ANTI-COLLISION LIGHT.  DOUBLER INSTALLED PER 53-04 PAGE 145.
